Not Sure It's Raynaud's

Home Forums Meet and Greet Not Sure It's Raynaud's

Viewing 2 posts - 1 through 2 (of 2 total)
  • Author
    Posts
  • #4011
    JLackeyJLackey
    Participant

    My toes are so painful….change colors.  Also, a rather large area on top of my right foot, and the bottoms of both feet sometimes get deep reddish-blue along the sides.  The pain can bring me to tears.  Is this consistant with Raynaud’s?  I am 60 years old, and have no other medical issues.  A podiatrist diagnosed Raynaud’s several years ago, but one of her recommendations was putting my feet on ice for 15 minutes several times a day.  I wonder if her diagnosis was correct, since her treatment method definitely was not.  The symtoms occur almost daily, and usually last for at least a couple of hours.   Aleve helps.

    • This topic was modified 7 years, 4 months ago by JLackeyJLackey.
    #4013
    KarenKaren
    Moderator

    Hello and welcome to the forum, JLackey.

    While your symptoms aren’t typical of Raynaud’s phenomenon or disease, there is a condition called erythromyalgia that could be occuring for you. Also, Aleve (naproxen sodium) should have no effect  in relieving Raynaud’s, but you may be experiencing some sort of bone or muscle problem, of which Aleve would help alleviate your pain.

    I would suggest a visit to a rheumatologist, or first to your primary care doctor, to rule out the possibility that the symptoms are related to another problem.

Viewing 2 posts - 1 through 2 (of 2 total)
  • You must be logged in to reply to this topic.